# SDR AALA20030799

- Difficulty date: July 25, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FLAPS WOULD NOT RETRACT.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FAULTY FLAP/SLAT INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
